# SDR ASAA2016112118788

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,509 hours, 11,522 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fairing
- Part number: 3400830020
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A BORESCOPE INSPECTION, FOUND 3 O'CLOCK STRUT FAIRING ON NR 1 ENGINE TO BE CRACKED ON LOWER SECTION. ACFT GROUNDED. REMOVED & REPLACED THE STRUT FAIRING.
